Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Trying to conceive, LD pills to delay periods, grey slimy piece seen

hi , i am 35 year old i have passed 2 years infection but it is 5 years that it is cured and not even any symptoms. and i have tried to become pregnant for 4 years but nothing happened.this month i used LD pills to delay my period and now i'm on my period and experienced 2 white to grey slimy pieces . i'm really worry and no reach to doctor ... please answer me soon
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The pieces you mentioned could be bits of endometrium.
As you taken tablets to delay the periods, that might have led to overgrowth of the endometrium.
And now as the withdrawal bleeding started, possibly the endometrial bits are also coming along with blood.
So no need to worry.
Possibly the bleeding will end as your usual period.
For more details you can ask me through:
Take care.

Answered: Wed, 15 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor